# SDR UIEA2019080604954

- Difficulty date: August 6, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,125 hours, 16,077 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: BACC45FT12D12
- Part serial: 000
- Condition: Damaged
- Location: Outflow Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT 2 STATUS MESSAGE DISPLAYED. IT WON'T ERASE, HARD FAULTS,  CONTROLLER AND LOW INFLOW LIGHTS ARE ON.  REMOVED AND REPLACED THR NR 2 CABIN PRESSURE CONTROLLER IAW AMM 21-31-02. OPS CHECK NORMAL.  REMOVED AND REPLACED CONNECTOR D3148 TO THE OUTFLOW VALVE MOTOR IAW SWPM 20-61-00. OPS CHECK GOOD.
